everytime when i get heartburn i end up with the hiccups,why
20 Jul 2012
Sounds as though it does if it happens everuy time. Have you mentioned this to your Dr? There may be a solution to either the heartburn and/or the hiccups.
I once had to go to the ER as I got hiccups for 3 days straight, non-stop. What a hell that was!
Hope this helps.
20 Jul 2012
An old time remedy for hiccups is to take a teaspoon of sugar & let it disolve on your tongue & then swallow it. Don't know why, but it seems to work. I have this occasionly, & it has never failed me, but then I haven't had them for 8 days in a row either. Good luck finding the cause... Mary
20 Jul 2012
Hello Wolf man. This sounds miserable. Have you told your doc you need to see him now? That you are vomiting and not eating? Is this disturbing your sleep?
Hiccups, I believe, come from a disruption in one of the nerves leading to the diaphragm. Reflux can be a contributor. They may try muscle relaxers and a stronger heartburn remedy. this is a strong muscle and all the surrounding muscles must really hurt by now.
But the main idea is get in to see the doctor right away. Otherwise go,to an urgent care clinic or ER, whatever you have if you have good insurance.
Good luck getting through to them. Maybe sitting in the waiting room and hiccuping a long time will irritate the staff and get you in? lol. Sorry, when things are crazy, I figure one does something normal. Wishing you swift relief and a better doctor. Karen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Zegerid is the drug I suspect is giving the hiccups. There have been some other changes; one being getting off of avaide and being put on other blood ...
1 answer • 12 Nov 2010
Fentanyl - Help! I have hiccups after upping my dose & they won't stop... this would be just a sligh
... annoyence if it werent for the issue that hiccups are extremely painful for me. My severe chest pain is what is being treated by the patch & ...
3 answers • 30 Apr 2011
can Clidamycin cause heartburn
1 answer • 16 Dec 2012
is it okay to take ondansetron in my third trimester for heartburn? I'm suffering really bad. although this is my third pregnancy, its the worst ...
1 answer • 31 Dec 2013
I am on chemo (multiple myeloma) and the heartburn could be from that. For the last two nights I had only chicken noodle soup and had excruciating ...
0 answers • 21 Feb 2014